# SDR DALA2025102407821

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 6,639 hours, 2,827 cycles
- Engine: 1PW1524G3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DIV/IFSD- ENGINE OIL LOW - CREW SHUTDOWN LT ENGINE PER QRH. DECLARED EMERGENCY AND DIVERTED TO JFK.   R & R LP07 OIL SCAVENGE TUBE ASSEMBLY. (LP# 7627940)
